# SDR SWAA2025120441749

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 39,348 hours, 19,217 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE BROKEN.   R & R THE FWD SERVICE DOOR HANDLE IAW AMM 52-41-31.
